# SDR C2XA03CL024

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Control Unit
- Part number: 355022002
- Part serial: 1024
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2693 THE CREW REPORTED THE LT MAIN LANDING GEAR REQUIRED 3 CYCLES BEFORE LOCKING IN UP POSITION.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  ALSO REPLACED THE UPLOCK BOX ASSEMBLY ON THE LEFT GEAR.  OPERATIONAL CHECKS WERE GOOD.
